# SDR SIMA20221015004

- Difficulty date: October 15, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: 17005102002
- Condition: None
- Location: Str 15r,16r,17r
- Component: Stringer
- Component part number: 17005102002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TDMI 052T5340- REPAIR MIS DRILLED HOLES IN STGR?S 15R,16R AND 17R BETWEEN FR 46-47 IAW ERS-EJ-53DF-3951 PT C (MAJOR REPAIR) C/A-PERFORMED PERMANENT REPAIR FOR MIS DRILLED HOLES IN STR 15R, 16R, 17R BTW FR 46-- 47 IAW ERS-EJ-53DF-3951 REV 1, PART C. TDMI 052T5340 RESTORED.
